# SDR 00FDEA00720

- Difficulty date: October 11, 2000
- Submitted: October 16, 2000
- Operation: Air carrier
- Aircraft: N603FE
- Make and model: Doug MD-11F
- Aircraft serial: 48459
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Transmitter
- Part number: 400401
- Part serial: 756
- Condition: Malfunctioned
- Location: Te Flaps
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

DURING CLIMBOUT RECEIVED ALERT FLAP DISAGREE.  REMOVED AND REPLACED LEFT INBD FLAP POSITION TRANSMITTER PER MM 27-54-04.  BOTH FCC FLAP SYS RTS PASSED, WORKS NORMAL.
